# SDR DALA2016111508831

- Difficulty date: August 28, 2015
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 76,488 hours, 59,066 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 200-218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 200 - 218, LONGERON 29L - 29R CORRODED & DEFORMED.  REPAIRED IAW ER/A.
